RESPIRONICS, INC. BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Back to Search Results |
| Model Number |
DEX3100S13 |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A bipap a40 pro device was returned to a third-party service center for service.There was no serious patient harm or injury that occurred or was reported.During the evaluation at the third-party service center, a ventilator inoperative error code was found in the device's error log stating the failure of the outlet pressure sensor.The service technician states that the printed circuit assembly (pca) board needs to be replaced to resolve the error.Additionally, the device was visually inspected, and no foam particles were observed.No repairs were performed.The device will be scrapped per the customer's request.